# SDR AALA202512080979

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 94,200 hours, 12,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING SAFA INSPECTION FOUND, LOWER AISLE EMERGENCY LIGHTS INOP FROM ROW 13 TO 15. MAINTENANCE FOUND CONNECTOR P1 FROM WIRE 4NS047-2100 LOOSE FROM UNDER SEATS ROW 17 D.E.F.G, RECONNECTED PLUG AND SECURED ALL SATIS IAW WDM 33-51-58 AND SSM 33-51-14.
